# SDR BSY2001F00007

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N39DK
- Make and model: Lear 35A
- Aircraft serial: 480
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 62
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD NO LEFT MAIN GEAR DOWN AND LOCK INTO AIRPORT.  REMOVED AND REPLACED BULB OPS OK.
